Alert archive / Texas / Flash Flood Warnings in 2007

Flash Flood Warning 361, NWS Austin/San Antonio, TX

July 21, 20077 counties in Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Jul 21, 2007, 5:38 AM CDT for 7 counties in Texas. It took effect at Jul 21, 2007, 5:45 AM CDT. It was in force for 4 hr. 5 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jul 21, 2007, 5:38 AM CDT (10:38 UTC)
In effect from
Jul 21, 2007, 5:45 AM CDT
Expired
Jul 21, 2007, 9:45 AM CDT
In force
4 hr
Issued by
NWS Austin/San Antonio, TX
Area
Whole counties

Counties Bandera County, TX, Bexar County, TX, Comal County, TX, Guadalupe County, TX, Kendall County, TX, Medina County, TX, Uvalde County, TX

The radar

The Austin/San Antonio radar (KEWX), 75 km from the middle of the area, began a volume at 10:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 21, 8:40 AM CDTFLOOD5 S Utopia, TXWATER IS 12 FEET OVER HIGHWAY 187 NEAR THE SABINAL RIVER.
Jul 21, 8:51 AM CDTFLOOD5 S Tarpley, TXHIGHWAY 462 SOUTH OF TARPLEY IS CLOSED DUE TO HIGH WATER. THERE HAS BEEN OVER 10 INCHES OF RAINFALL SINCE MIDNIGHT.
Jul 21, 9:30 AM CDTFLOODHondo, TXNUMEROUS ROADS ARE CLOSED DUE TO HIGH WATER IN THE COUNTY OF MEDINA.
Jul 21, 9:30 AM CDTFLOODMedina, TXNUMEROUS ROADS ARE CLOSED DUE TO HIGH WATER IN THE COUNTY OF BANDERA.
Jul 21, 9:30 AM CDTFLOODUvalde, TXNUMEROUS ROADS CLOSED DUE TO HIGH WATER IN THE COUNTY OF UVALDE. HIGHWAYS 187, HIGHWAY 127, HIGHWAY 2390, HIGHWAY 481, HIGHWAY 1050 AND OTHERS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 10.6 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2007-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2848 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2007-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2848 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
834 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KEWX 211045
FFWEWX
TXC019-029-091-187-259-325-463-211445-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
538 AM CDT SAT JUL 21 2007

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BANDERA COUNTY IN SOUTH CENTRAL TEXAS...
  THIS INCLUDES THE CITIES OF...VANDERPOOL...TARPLEY...MEDINA...
  BANDERA...
  BEXAR COUNTY IN SOUTH CENTRAL TEXAS...
  THIS INCLUDES THE CITIES OF...UNIVERSAL CITY...SAN ANTONIO...
  COMAL COUNTY IN SOUTH CENTRAL TEXAS...
  THIS INCLUDES THE CITIES OF...NEW BRAUNFELS...CANYON LAKE DAM...
  GUADALUPE COUNTY IN SOUTH CENTRAL TEXAS...
  THIS INCLUDES THE CITY OF SEGUIN...
  KENDALL COUNTY IN SOUTH CENTRAL TEXAS...
  THIS INCLUDES THE CITIES OF...COMFORT...BOERNE...
  MEDINA COUNTY IN SOUTH CENTRAL TEXAS...
  THIS INCLUDES THE CITIES OF...HONDO...DEVINE...CASTROVILLE...
  UVALDE COUNTY IN SOUTH CENTRAL TEXAS...
  THIS INCLUDES THE CITY OF UVALDE...

* UNTIL 945 AM CDT

* AT 538 AM CDT...NATIONAL WEATHER SERVICE RADAR SHOWED AN AREA OF
  RAIN...HEAVY AT TIMES...CONTINUING ACROSS THE AREA.  THESE RAINS
  DEVELOPED BETWEEN MIDNIGHT AND 200 AM THIS MORNING AND HAVE     
  CONTINUED THROUGH THE EARLY MORNING HOURS.  THE SHOWERS AND
  THUNDERSTORMS PRODUCING THIS RAIN WILL CONTINUE FOR THE NEXT
  FEW HOURS...AS THEY MOVE NORTH AT 15 MPH.  LOCALLY HEAVY RAIN
  IS LIKELY.  SINCE THE GROUND IS ALL READY SATURATED FROM PREVIOUS
  RAINS...IT WILL NOT TAKE AS MUCH RAIN TO CAUSE FLOODING AT LOW
  WATER CROSSINGS OR IN FLOOD PRONE AREAS.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ZORN...
  WINDCREST...WARING...UTOPIA...TIMBERWOOD PARK...THE DOMINION...
  TERRELL HILLS...ST. HEDWIG...SPRING BRANCH...SMITHSON VALLEY...
  SISTERDALE...SHAVANO PARK...SELMA...SEA WORLD...SCHERTZ...RIO
  MEDINA...REAGAN WELLS...PIPE CREEK...OLMOS PARK...NEW BERLIN...
  MONTELL...MICO...MCQUEENEY...MARION...LOST MAPLES STATE PARK...LIVE
  OAK...LEON VALLEY...LEON SPRINGS...LAKEHILLS...KIRBY...KINGSBURY...
  KENDALIA...HOLLYWOOD PARK...HILL COUNTRY VILLAGE...HELOTES...
  GUADALUPE RIVER STATE PARK...GERONIMO...GARNER STATE PARK...GARDEN
  RIDGE...FISCHER...FAIR OAKS RANCH...CROSS MOUNTAIN...CONCAN...
  CIBOLO...BULVERDE...BERGHEIM...BANKERSMITH AND ALAMO HEIGHTS

RUNOFF FROM HEAVY RAIN WILL FLOOD CREEKS, STREAMS, STREET 
INTERSECTIONS, LOW WATER CROSSINGS, CULVERTS AND UNDERPASSES. LOW 
LYING PLACES THAT NORMALLY FLOOD COULD BECOME DEATH TRAPS. DO NOT 
CROSS ANY FLOODED AREA. TURN AROUND DONT DROWN.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT DRIVE THROUGH FLOODED 
AREAS...ESPECIALLY AT NIGHT. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL NEWS MEDIA FOR THE LATEST FLOOD INFORMATION.

WHEN WATER COVERS THE ROAD...TURN AROUND DONT DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.

LAT...LON 2995 9842 3003 9830 2976 9800 2985 9787
      2971 9777 2966 9765 2939 9784 2939 9812
      2945 9815 2913 9842 2925 9881 2910 9882
      2910 10011 2963 10011 2963 9963 2992 9962
      2991 9918 2979 9894 3013 9892 3014 9860

$$
2 follow-up statements
000 
WGUS74 KEWX 211235
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
730 AM CDT SAT JUL 21 2007

TXC019-029-091-187-259-325-463-211445-
KENDALL TX-COMAL TX-BANDERA TX-GUADALUPE TX-BEXAR TX-MEDINA TX-
UVALDE TX-
730 AM CDT SAT JUL 21 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 AM CDT FOR
UVALDE...MEDINA...BEXAR...GUADALUPE...BANDERA...COMAL AND KENDALL
COUNTIES...

NATIONAL WEATHER SERVICE RADAR SHOWED AN AREA OF RAIN...HEAVY AT
TIMES...CONTINUING ACROSS THE AREA.  THESE RAINS DEVELOPED BETWEEN 
MIDNIGHT AND 200 AM THIS MORNING AND HAVE CONTINUED THROUGH THE 
EARLY MORNING HOURS.  THE SHOWERS AND THUNDERSTORMS PRODUCING THIS 
RAIN WILL CONTINUE FOR THE NEXT FEW HOURS...AS THEY MOVE NORTH AT 15 
MPH.  LOCALLY HEAVY RAIN IS LIKELY.  SINCE THE GROUND IS ALL READY 
SATURATED FROM PREVIOUS RAINS...IT WILL NOT TAKE AS MUCH RAIN TO 
CAUSE FLOODING AT LOW WATER CROSSINGS OR IN FLOOD PRONE AREAS.

LAT...LON 2995 9842 3003 9830 2976 9800 2985 9787
      2971 9777 2966 9765 2939 9784 2939 9812
      2945 9815 2913 9842 2925 9881 2910 9882
      2910 10011 2963 10011 2963 9963 2992 9962
      2991 9918 2979 9894 3013 9892 3014 9860

$$
000 
WGUS74 KEWX 211419
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
915 AM CDT SAT JUL 21 2007

TXC091-187-211425-
COMAL TX-GUADALUPE TX-
915 AM CDT SAT JUL 21 2007

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR GUADALUPE AND COMAL
COUNTIES...

HEAVY RAINS HAVE ENDED ACROSS GUADALUPE AND COMAL COUNTIES. HOWEVER 
RIVERS...STREAMS AND DRAINAGE DITCHES REMAIN DANGEROUS DUE TO SWIFT
WATER. 

LAT...LON 2995 9842 2976 9865 2972 9844 2976 9841
      2974 9836 2967 9839 2960 9834 2949 9814
      2914 9842 2925 9881 2911 9882 2911 10010
      2962 10010 2963 9963 2992 9961 2991 9918
      2979 9894 3013 9891 3014 9860

$$

TXC019-029-259-325-463-211445-
KENDALL TX-BANDERA TX-BEXAR TX-MEDINA TX-UVALDE TX-
915 AM CDT SAT JUL 21 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 AM CDT FOR
UVALDE...MEDINA...BEXAR...BANDERA AND KENDALL COUNTIES...

AT 906 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT SHOWERS AND THUNDERSTORMS PRODUCING MODERATE TO VERY HEAVY RAIN
OVER THE WARNED COUNTIES. MOVEMENT WAS NORTHWEST AT 15 MPH. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WARING...
VANDERPOOL...TIMBERWOOD PARK...THE DOMINION...SISTERDALE...PIPE
CREEK...MEDINA...LOST MAPLES STATE PARK...LEON SPRINGS...KENDALIA...
GUADALUPE RIVER STATE PARK...FAIR OAKS RANCH...COMFORT...BOERNE...
BERGHEIM...BANKERSMITH AND BANDERA.

RUNOFF FROM HEAVY RAIN WILL FLOOD CREEKS, STREAMS, STREET
INTERSECTIONS, CULVERTS AND UNDERPASSES. LOW LYING PLACES THAT
NORMALLY FLOOD COULD BECOME DEATH TRAPS. DO NOT CROSS ANY FLOODED
AREA. TURN AROUND DONT DROWN.

WHEN WATER COVERS THE ROAD...TURN AROUND DONT DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.

LAT...LON 2995 9842 2976 9865 2972 9844 2976 9841
      2974 9836 2967 9839 2960 9834 2949 9814
      2914 9842 2925 9881 2911 9882 2911 10010
      2962 10010 2963 9963 2992 9961 2991 9918
      2979 9894 3013 9891 3014 9860

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 21, 3:18 AM CDT, 2 hours 20 minutes earlier.

Area forecast discussion, Jul 21, 3:18 AM CDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
318 AM CDT SAT JUL 21 2007

...WET AND DANGEROUS WEATHER PATTERN WILL CONTINUE THIS WEEKEND...

.DISCUSSION...
PERIODS OF RAIN...HEAVY AT TIMES...WILL CONTINUE THROUGH AT LEAST
SATURDAY NIGHT ACROSS SOUTH CENTRAL TEXAS. WIDESPREAD SHOWERS WITH
EMBEDDED THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS MOST OF THE
REGION TODAY BEFORE DECREASING AFTER SUNSET. GROUNDS ARE ALREADY
THOROUGHLY SATURATED FROM RAINFALL THE PAST FEW DAYS (RECORDED
OVER 8 INCHES YESTERDAY HERE AT THE OFFICE) SO ANY ADDITIONAL RAIN
WILL BE QUICK TO RUNOFF. GIVEN THIS SCENARIO...THE FLASH FLOOD
WATCH WILL BE EXTENDED LATER THIS MORNING. WILL LIKELY SEE
WIDESPREAD RAINFALL TOTALS REACHING 3 TO 4 INCHES BY SATURDAY
NIGHT...WITH LOCALLY HIGHER AMOUNTS OF 6 TO 8 INCHES POSSIBLE
BEFORE MIDNIGHT.

THE RAIN THREAT WILL SHIFT TO THE WESTERN HALF OF THE CWA DURING
THE EVENING...WITH ONLY ISOLATED ACTIVITY EXPECTED ACROSS THE
EASTERN HALF AFTER MIDNIGHT. SUNDAY LOOKS A LITTLE DRIER AS
RIDGING ALOFT BUILDS INTO THE REGION. WILL STILL SEE SOME SHOWERS
AND THUNDERSTORMS ON SUNDAY...BUT WILL BE VERY DEPENDENT UPON
DIURNAL HEATING. DRIER PATTERN WILL PERSIST THROUGH THE BEGINNING
OF THE WEEK...BUT THE EASTERN HALF OF THE CWA WILL STILL CARRY AT
LEAST SLIGHT CHANCE POPS. THE POSSIBILITY OF SCATTERED SHOWERS
DEVELOPING MAINLY DURING THE DAYTIME WILL CONTINUE THROUGH THIS
TIME FRAME DUE TO SOUTHEAST WINDS AT THE SURFACE...NORTH WINDS
ALOFT...AND MOIST UNSTABLE AIR THROUGH THE MID LEVELS.

THE RAIN CHANCES WILL BEGIN TO INCREASE AGAIN BY MID-WEEK AS THE
UPPER RIDGES INFLUENCES WEAKEN ACROSS SOUTH CENTRAL TEXAS. THIS
WILL LEAD TO A RENEWED POSSIBILITY OF FLASH FLOODING LATE IN THE
WEEK.

TEMPERATURES TODAY WILL CONTINUE TO BE ABOUT 10 DEGREES BELOW NORMAL
DUE TO THE RAINY AND OVERCAST CONDITIONS. A SLIGHT WARMING TREND
IS EXPECTED LATE THIS WEEKEND...BUT DAYTIME HIGHS STILL LOOK TO BE
3 TO 5 DEGREES BELOW MID JULY NORMALS THROUGH THE FORECAST PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              82  71  92  73  93 /  70  20  40  20  20
AUSTIN BERGSTROM INTL AIRPORT  82  70  92  70  91 /  70  20  40  20  20
DEL RIO INTL AIRPORT           83  73  93  75  93 / 100  60  20  10  10
SAN ANTONIO INTL AIRPORT       82  72  91  73  93 /  70  20  30  20  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR THE FOLLOWING
ZONES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...
CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO...
GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...
KINNEY...LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS...
UVALDE...VAL VERDE...WILLIAMSON...WILSON...ZAVALA.

&&

25/08
Hazardous weather outlook, Jul 21, 5:26 AM CDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
526 AM CDT SAT JUL 21 2007

TXZ171>173-183>194-202>209-217>225-228-221100-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
526 AM CDT SAT JUL 21 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...
A FLASH FLOOD WATCH IS IN EFFECT.  OCCASIONAL RAIN WITH A
CHANCE OF SHOWERS AND THUNDERSTORMS IS EXPECTED TODAY
THROUGH THE EVENING ACROSS SOUTH CENTRAL TEXAS AND THE HILL
COUNTRY.  LOCALLY HEAVY RAIN IS LIKELY.  THIS WILL LEAD TO
LOCALIZED FLOODING OF FLOOD PRONE AREAS...ON ROADS AND
AT LOW WATER CROSSINGS.  WHEN WATER COVERS THE ROAD...
TURN AROUND DONT DROWN.

.DAY TWO SUNDAY...
A MOIST AIRMASS WILL REMAIN OVER SOUTH CENTRAL TEXAS. THIS
WILL LEAD TO A CHANCE FOR MAINLY DAYTIME SHOWERS AND
THUNDERSTORMS ACROSS SOUTH CENTRAL TEXAS SUNDAY...DIMINISHING
BY THE EVENING HOURS.  SOME LOCALLY HEAVY RAIN IS POSSIBLE.

DAY THREE...MONDAY...
THERE IS A SLIGHT CHANCE FOR SHOWERS AND THUNDERSTORMS OVER THE
WEST PART OF SOUTH CENTRAL TEXAS TO A CHANCE OF SHOWERS AND
THUNDERSTORMS OVER THE EAST PART OF THE AREA.

.DAYS FOUR THROUGH SEVEN...TUESDAY THROUGH FRIDAY...
A FAIRLY WET JULY PATTERN WILL CONTINUE WITH A CHANCE OF MAINLY
DAYTIME TO EVENING SHOWERS AND THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 8:50 PM CDTRiver Flood WarningEWXCaldwell, Gonzales60 hr
Jul 20, 8:50 PM CDTRiver Flood WarningEWXGonzales4 days
Jul 20, 8:50 PM CDTRiver Flood WarningEWXDeWitt10 days
Jul 21, 1:25 AM CDTFlash Flood WarningEWXBandera, Medina4 hr
Jul 21, 1:38 AM CDTFlash Flood WarningEWXCaldwell, Comal, Guadalupe, Hays4 hr
Jul 21, 1:59 AM CDTFlash Flood WarningEWXDeWitt, Gonzales4 hr
Jul 21, 2:15 AM CDTFlash Flood WarningEWXUvalde4 hr
Jul 21, 3:35 AM CDTFlash Flood WarningEWXBexar3 hr
Jul 21, 3:41 AM CDTFlash Flood WarningEWXKendall4 hr
Jul 21, 5:03 AM CDTRiver Flood WarningEWXHays6 hr
Jul 21, 6:32 AM CDTRiver Flood WarningEWXUvalde28 hr
Jul 21, 7:21 AM CDTFlash Flood WarningEWXEdwards, Gillespie, Kerr4 hr
Jul 21, 7:21 AM CDTFlash Flood WarningEWXEdwards, Gillespie, Kerr, Real4 hr
Jul 21, 8:30 AM CDTFlash Flood WarningEWXKinney, Maverick3 hr
Jul 21, 9:12 AM CDTRiver Flood WarningEWXBexar60 hr
Jul 21, 9:12 AM CDTRiver Flood WarningEWXBexar49 hr
Jul 21, 9:38 AM CDTFlash Flood WarningEWXBandera, Medina, Uvalde3 hr
Jul 21, 10:05 AM CDTRiver Flood WarningEWXUvalde5 hr
Jul 21, 10:05 AM CDTRiver Flood WarningEWXUvalde25 hr
Jul 21, 10:05 AM CDTRiver Flood WarningEWXUvalde5 hr
Jul 21, 10:05 AM CDTRiver Flood WarningEWXUvalde25 hr
Jul 21, 10:05 AM CDTRiver Flood WarningEWXUvalde17 hr
Jul 21, 10:05 AM CDTRiver Flood WarningEWXMedina11 hr
Jul 21, 10:05 AM CDTRiver Flood WarningEWXMedina4 days
Jul 21, 11:10 AM CDTFlash Flood WarningEWXEdwards, Kerr, Real110 min
Jul 21, 11:11 AM CDTRiver Flood WarningEWXBandera9 hr
Jul 21, 11:17 AM CDTFlash Flood WarningEWXKinney, Maverick3 hr
Jul 21, 1:01 PM CDTFlash Flood WarningEWXEdwards119 min
Jul 21, 1:03 PM CDTRiver Flood WarningEWXKerr6 hr
Jul 21, 2:29 PM CDTRiver Flood WarningEWXBlanco5 hr
Jul 21, 6:40 PM CDTRiver Flood WarningEWXBexar, Guadalupe16 hr
Jul 21, 6:52 PM CDTFlash Flood WarningEWXKinney, Maverick4 hr

Nearby

Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.